Baur, K orcid.org/0000-0002-7665-476X (Cover date: December 2021 - Supplement Issue 1) Grassmannians and Cluster Structures. Bulletin of the Iranian Mathematical Society, 47 (1). pp. 5-33. ISSN 1017-060X
Abstract
Cluster structures have been established on numerous algebraic varieties. These lectures focus on the Grassmannian variety and explain the cluster structures on it. The tools include dimer models on surfaces, associated algebras, and the study of associated module categories.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: | |
Copyright, Publisher and Additional Information: | © The Author(s) 2021. This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The images or other third party material in this article are included in the article’s Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article’s Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder. To view a copy of this licence, visit http://creativecommons.org/licenses/by/4.0/. |
Keywords: | Cluster algebras; Cluster categories; Dimer models; Frieze patterns; Grassmannians; Root systems |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Funding Information: | Funder Grant number Royal Society RSWF\R1\180004 |
Depositing User: | Symplectic Publications |
Date Deposited: | 09 Feb 2021 12:13 |
Last Modified: | 25 Jun 2023 22:34 |
Status: | Published |
Publisher: | Springer |
Identification Number: | 10.1007/s41980-021-00542-6 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:170889 |
Download
Filename: Baur2021_Article_GrassmanniansAndClusterStructu.pdf
Licence: CC-BY 4.0